Asymptotics of solutions of boundary value problems for linear, singularly perturbed systems on the infinite interval
Differencialʹnye uravneniâ, Tome 28 (1992) no. 3, pp. 532-534
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_3_a26,
author = {N. G. Panfilov},
title = {Asymptotics of solutions of boundary value problems for linear, singularly perturbed systems on the infinite interval},
journal = {Differencialʹnye uravneni\^a},
pages = {532--534},
year = {1992},
volume = {28},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_3_a26/}
}
TY - JOUR AU - N. G. Panfilov TI - Asymptotics of solutions of boundary value problems for linear, singularly perturbed systems on the infinite interval JO - Differencialʹnye uravneniâ PY - 1992 SP - 532 EP - 534 VL - 28 IS - 3 UR - http://geodesic.mathdoc.fr/item/DE_1992_28_3_a26/ LA - ru ID - DE_1992_28_3_a26 ER -
N. G. Panfilov. Asymptotics of solutions of boundary value problems for linear, singularly perturbed systems on the infinite interval. Differencialʹnye uravneniâ, Tome 28 (1992) no. 3, pp. 532-534. http://geodesic.mathdoc.fr/item/DE_1992_28_3_a26/